# SDR KBM2005F00060

- Difficulty date: March 26, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2400 · Electrical Power System
- Part: Control Box
- Part number: 374GC01Y
- Part serial: 335
- Condition: Inoperative
- Location: Generator
- Part time: 1,527 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECE BOX, INOPERATIVE, GENERATOR LIGHT WOULD NOT GO OUT DURING RUN-UP.  REMOVED AND REPLACED. (K)
